# SDR DALA2025122809428

- Difficulty date: December 27, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 79,837 hours, 37,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. LIGHTING PIECE HAS BROKEN OFF FROM SEAT AN IS ON THE FLOOR.  REATTACHED LIGHT ASSY & OPS CHECK GOOD. A/C OK FOR SERVICE REF A320AMM 33-51 . (LP: 1372007)
